# SDR MASA2014052131107

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N927FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 22,873 hours, 19,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY EMERGENCY EXIT SIGNS INOPERATIVE. SERVICE DOOR AND ENTRY DOOR LIGHTS INOPERATIVE.  MAINTENANCE SECURED THE CONNECTION TO THE EMERGENCY EXIT LIGHTING 
NR 1 POWER SUPPLY.
